| Model Number |
421712 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheters were bent/misshaped.
Event or Problem Description
It was reported that the catheters were bent/misshaped.
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential failure mode could be ¿component damaged or defective (provided by the supplier)¿ with a potential root cause of ¿defective material mixed in the raw material lot from supplier¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." correction: concomitant medical products.